# SDR E81RAW301008

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Aircraft time: 1,428 hours, 1,217 cycles
- Engine: Wilint FJ44
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084014
- Part serial: 1411N
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED PILOT'S PRIMARY FLIGHT DISPLAY TURNED GREEN FOR APPROX 2 MINUTES DURING FLIGHT, THEN RETURNED TO NORMAL.
